| Model Number |
MFS141 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that during use with bd maxguard flow controller extension set with needleless y-site(s) the device was clogged.This is the 1st of 3 occurrences.The following information was provided by the initial reporter: defective product (x3) with the same lot number.Tried to flush the tubing but didn't work.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.It was reported by customer that "defective product (x3) with the same lot number and they tried to flush the tubing but didn't work." could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model # mfs141 because a lot number was not provided by the customer.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.